# SDR IPXA2016071105697

- Difficulty date: June 22, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA7225U1
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO LONGERON SPLICE 45L AT BS 685 IS CRACKED.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01. (MINOR)
